# SDR AALA971154

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7526A
- Make and model: Doug DC-9-82
- Aircraft serial: 49918
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Valve
- Part number: GA70363
- Condition: Defective
- Location: Nlg Strut
- Component: Messier
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TUL - FLT 1031 - AFTER TAKEOFF AT TUL, NOSE GEAR WOULD NOT RETRACT.  HYDRAULIC PRESSURE WAS NORMAL.  RETURNED AND LANDED TUL WITHOUT FURTHER INCIDENT.  REPLACED SCHRADER VALVE.  SERVICED STRUT AND PERFORMED LEAK CHECK.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
